MathSciNet Relay Station
MathSciNet bibliographic data
MR388656 62G35
Maronna, Ricardo Antonio Robust $M$-estimators of multivariate location and scatter. Ann. Statist. 4 (1976), no. 1, 51–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement